JournalspmVol. 65 , No. 2pp. 157–189

Weak theorems on differential inequalities for two-dimensional functional differential systems

  • Jiri Sremr

    Czech Academy of Sciences, Brno, Czech Republic
Weak theorems on differential inequalities for two-dimensional functional differential systems cover

A subscription is required to access this article.

Abstract

New theorems on differential inequalities for two-dimensional systems of linear functional differential equations are established. Differential systems with argument deviations are considered in more detail, in which case further results are obtained.

Cite this article

Jiri Sremr, Weak theorems on differential inequalities for two-dimensional functional differential systems. Port. Math. 65 (2008), no. 2 pp. 157–189

DOI 10.4171/PM/1804